MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6706366
Medical Device Problem Codes Fluid/Blood Leak (1250); Missing Test Results (3267)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument and found that the wbc waste line was partially clogged attributing to the leak and normal and high control failures reported by the customer.The fse removed the clog, the instrument was verified with no further issues observed and all parameters recovering within specifications the fse performed verification of the instrument to meet the specified requirements per established service procedures.(b)(4).
 
Event or Problem Description
The customer reported an uncontained fluid leak approximately 1ml in volume and normal and high control failures on their coulter ac·t diff analyzer.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat, gloves and eye protection at the time of the event.There was no report of injury or biohazard exposure to open wounds or mucous membranes.

Brand Name
COULTER AC·T DIFF ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key6062101
Report Number1061932-2016-00931
Device Sequence Number550062
Product Code GKZ
UDI-Device Identifier15099590264734
UDI-Public(01)15099590264734
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K973634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6706366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1